My husband takes 25/100 mg. sinemet 3x a day. He has Parkinson's. He has been taking this for at least 5 years. He now is constantly delirious, hallucinating and is immobile. I think he is taking too much medication. Should I reduce it to 2x a day?
Tue, 30 Oct 2018
For a more detailed, immediate answer, try our premium service [Sample answer]
My husband has taken sinemet cr for 3 weeks in December 2017 after 4 days in hospital. Neurologist prescribed after consult with neurosurgerns who saw nothing in mri.Jan 8th he was switched to sinemet 25-100 3 times a day. His doctor wants to wean him off sinemet (no Parkinson’s observed). He has been given two sinemet 2 times daily. I’m supposed to give him 1 sinemet daily for a week then stop . Is that ok
My husbandjust started taking Rytary. He is taking it three times a day with half of 25/100 Senemet. Should I reduce the Senemet and increase the Rytary to 4times a day? I have noticed that he is shaking his hand more. I kind of feel like I should reduce the Rytary and not reduce the Senemet because of the shaking. Bobbi
Good evening Doctor, I am a 56 year old male recently diagnosed with Parkinson s Disease. I currently take Sinemet 25/100 two tabs 3x daily. What is the maximum dose per day for any given patient.? I would like to cut down as I feel basically the same when taking fewer, minus the side effects. Does it matter if I discontinue cold turkey or ween down slowly over time? Of course I will ask my neurologist next visit too. Steve